MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 13

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 13
Model Number 04.01.0185
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection, at about 4 months post primary the surgeon revised all the devices successfully.
 
Additional Manufacturer Narrative
Batch reviews performed on 13 february 2026: reverse shoulder system 04.01.0185 short humeral diaphysis - cementless - 13 (k180089) lot 2502815: (b)(4) items manufactured and released on 07-mar-2025.Expiration date: 2030-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 reverse metaphysis +0m /0° (k170452) lot 2503358: (b)(4) items manufactured and released on 25-jun-2025.Expiration date: 2030-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner d 39/+0mm (k170452) lot 2505029: (b)(4) items manufactured and released on 22-may-2025.Expiration date: 2030-may-30.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0155 glenoid baseplate - d 27x25 (k170452) lot 2434209: (b)(4) items manufactured and released on 18-mar-2025.Expiration date: 2030-mar-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0173 glenosphere - d 39x27 (k170452) lot 2504245: (b)(4) items manufactured and released on 23-apr-2025.Expiration date: 2030-apr-23.No anomalies found related to the problem.To date, (b)(4) tems of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2505909: (b)(4) items manufactured and released on 06-may-2025.Expiration date: 2030-apr-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2500008: (b)(4) items manufactured and released on 17-mar-2025.Expiration date: 2030-feb-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
SHOULDER SYSTEM
Common Device Name
SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 13
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494915
Report Number3005180920-2026-00157
Device Sequence Number17416215
Product Code PHX
UDI-Device Identifier07630040715935
UDI-Public07630040715935
Combination Product (Y/N)N
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0185
Device Lot Number2502815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Patient Weight72 KG